# SDR CALA2015041393515

- Difficulty date: April 7, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 78,037 hours, 10,976 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25D EMER LIGHT FLICKERS.  TROUBLE SHOT & FOUND CONNECTOR TO SEAT EMER LIGHT POORLY CONNECTED.  RECONNECTED WDM 33-51-58.  OPERATIONS TEST OF EMER LIGHT SATISFACTORY IAW AMM 33-51-05.
